Anxiety Home > Xanax Withdrawl

Were you looking for information about Xanax Withdrawal? Xanax withdrawl is a common misspelling of Xanax withdrawal.
 
If you suddenly stop taking Xanax® (alprazolam), withdrawal symptoms -- such as sensitivity to sound or light, a fever, anxiety, and depression -- may occur. Oftentimes, seizures are the most dangerous withdrawal symptom. You are most likely to develop seizures if you stop taking this medication "cold turkey."
 
Because Xanax can cause physical and psychological dependence, you should not stop taking the medication suddenly or without your healthcare provider's approval. To minimize your risk of developing severe symptoms of Xanax withdrawal, your healthcare provider will most likely wean you off the drug slowly to allow time for your body to adjust.
 
(Click Xanax Withdrawal for more information on why your body may go through withdrawal when you stop taking the drug and how your healthcare provider can help prevent symptoms. You can also click any of the links in the box to the right for specific information.)
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.